# SDR AALA202406210012

- Difficulty date: April 16, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 77,427 hours, 31,955 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Component: Horizonal Stab, Airbus
- Component part number: D5518000000800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND HORIZONTAL STABILIZER SPAR BOX LOWER SKIN PANEL STRINGER 4 UPPER FLANGE CRACKED BETWEEN RIBS 10 AND 11. REPAIRED HORIZONTAL STABILIZER STRINGER PER EA 354061
